# SDR UIEA201805290985

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,570 hours, 16,031 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOWARD CARGO A/C ILLUMINATED ON EICAS, DURING  FINAL AT 3000 FT,  RESET NORMAL.  PERFORMED FIM 21-81 FAULT TREE 810 MESSAGE CLEARED,  OK FOR SERVICE.
